A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable

Pierre Cardaliaguet

ESAIM: Control, Optimisation and Calculus of Variations (2008)

  • Volume: 15, Issue: 2, page 367-376
  • ISSN: 1292-8119

Abstract

top
We investigate the regularity of solutions of first order Hamilton-Jacobi equation with super linear growth in the gradient variable. We show that the solutions are locally Hölder continuous with Hölder exponent depending only on the growth of the Hamiltonian. The proof relies on a reverse Hölder inequality.

How to cite

top

Cardaliaguet, Pierre. "A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable." ESAIM: Control, Optimisation and Calculus of Variations 15.2 (2008): 367-376. <http://eudml.org/doc/90917>.

@article{Cardaliaguet2008,
abstract = { We investigate the regularity of solutions of first order Hamilton-Jacobi equation with super linear growth in the gradient variable. We show that the solutions are locally Hölder continuous with Hölder exponent depending only on the growth of the Hamiltonian. The proof relies on a reverse Hölder inequality. },
author = {Cardaliaguet, Pierre},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Hamilton-Jacobi equation; viscosity solutions; optimal control; regularity; reverse Hölder inequality; Hamilton-Jacobi equations; regularity of solutions},
language = {eng},
month = {3},
number = {2},
pages = {367-376},
publisher = {EDP Sciences},
title = {A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable},
url = {http://eudml.org/doc/90917},
volume = {15},
year = {2008},
}

TY - JOUR
AU - Cardaliaguet, Pierre
TI - A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2008/3//
PB - EDP Sciences
VL - 15
IS - 2
SP - 367
EP - 376
AB - We investigate the regularity of solutions of first order Hamilton-Jacobi equation with super linear growth in the gradient variable. We show that the solutions are locally Hölder continuous with Hölder exponent depending only on the growth of the Hamiltonian. The proof relies on a reverse Hölder inequality.
LA - eng
KW - Hamilton-Jacobi equation; viscosity solutions; optimal control; regularity; reverse Hölder inequality; Hamilton-Jacobi equations; regularity of solutions
UR - http://eudml.org/doc/90917
ER -

References

top
  1. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser (1996).  Zbl0890.49011
  2. G. Barles, Regularity results for first order Hamilton-Jacobi equations. Differ. Integral Equ.3 (1990) 103–125.  Zbl0739.35012
  3. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Berlin (1994).  Zbl0819.35002
  4. A. Bensoussan and J. Frehse, Regularity results for nonlinear elliptic systems and applications, Applied Mathematical Sciences151. Springer-Verlag, Berlin (2002).  Zbl1055.35002
  5. F.W. Gehring, The Lp-integrability of the partial derivatives of a quasiconformal mapping. Acta Math.130 (1973) 265–277.  Zbl0258.30021
  6. P.-L. Lions, Regularizing effects for first-order Hamilton-Jacobi equations. Applicable Anal.20 (1985) 283–307.  Zbl0551.35014
  7. F. Rampazzo and C. Sartori, Hamilton-Jacobi-Bellman equations with fast gradient-dependence. Indiana Univ. Math. J.49 (2000) 1043–1077.  Zbl0987.35024

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.